# SDR QR9R2025050900001

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9762
- Aircraft time: 4,052 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Failed
- Location: Eng Overspeed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 ENGINE OVERSPEED FAIL CAUTION CAME ON IN FLIGHT. DURING TROUBLESHOOTING, FOUND OVERSPEED SENSOR BAD. FAILS TESTS IN ENGINE MANUAL 77-14-00-750-801-A01. COIL READS OPEN ON PINS 4 AND 5. REMOVED AND REPLACED OVERSPEED SENSOR IAW ENGINE MANUAL TASK 77-14-00-750-801-A01. T/P MOC SUCCESSFULLY COMPLETED.
